Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Acne scars on face, had acne in teenage. How to remove or suppress scars?

User rating for this question
Answered by

Practicing since : 2003
Answered : 304 Questions
Hi, I was having acne in my face during my teen I am 26..And I dont have any acne now, but it left my face with acne scars..It makes my face looks very dull and unhealthy..Please advise me on how to remove/suppress it..Many thanks
Posted Mon, 21 May 2012 in Acne
Answered by Dr. Rohit Batra 1 hour later

Thanks for your query.

Acne scars are quite disturbing and are difficult to treat. And from my clinical experience no cream or medication can take care of the scars. The only option treating acne scars is with Lasers.

Fractional lasers - Carbon dioxide or erbium yag are the prefered choices. One has to go with repeated sittings of the lasers and there is visible improvement with each sitting.
We call the process as fractional resurfacing.

A competent dermatologist can help you through this procedure.

I hope this answer is both helpful and useful to you. Let me know if you have any other query.
Please accept the query and close the discussion if all your queries are answered.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor